# SDR HEEA084607

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,675 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Part serial: 3412
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT PAINT GREEN ON TEST OR DURING LONG FLIGHTS. FOUND TEST PATTERN ERRATIC AND COLORS TURN ALL RED INTERMITTENTLY.  REPLACED U1312, U1313 ICS ON VIDEO BOARD.  REPAIRED.  BENCH CHECK GOOD.
